Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some theorems on $C$-functions


Author: Leslie Cohn
Journal: Bull. Amer. Math. Soc. 80 (1974), 921-926
MSC (1970): Primary 43A90, 33A75; Secondary 39A10
DOI: https://doi.org/10.1090/S0002-9904-1974-13577-9
MathSciNet review: 0385472
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. V. Fedorjuk, The stationary phase method and pseudo-differential operators, Uspehi Mat. Nauk 26 (1971), no. 1 (157), 67-112=Russian Math. Surveys 26 (1971), no. 1, 65-111. MR 467849
  • 2. Harish-Chandra, Harmonic analysis on semisimple Lie groups, Bull. Amer. Math. Soc. 76 (1970), 529-551. MR 41 #1933. MR 257282
  • 3. Harish-Chandra, On the theory of the Eisenstein integral. Lecture Notes in Math., vol. 266, Springer-Verlag, Berlin, 1972, pp. 123-149. MR 399355
  • 4. N. Wallach, Harmonic analysis on homogeneous spaces, Marcel Dekker, New York, 1973. MR 498996
  • 5. N. Wallach, On Harish-Chandra's generalized C-functions, Amer. J. Math. (to appear). MR 399357
  • 6. G. Warner, Harmonic analysis on semi-simple Lie groups. I, II, Die Grundlehren der math. Wissenschaften, Bände 188, 189, Springer-Verlag, Berlin and New York, 1972. MR 498999

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 43A90, 33A75, 39A10

Retrieve articles in all journals with MSC (1970): 43A90, 33A75, 39A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13577-9

American Mathematical Society